Well i have been on antibiotics for a fairly long time, and just recently i have developed this rash that is on my stomach, bottom and inner legs, i have tried steriod creams and cortizone creames and to no avail. I have always had rashes, but i have never had one this big and i really dont know what it is or how to remove it, sometimes its itchy and sometimes it just hurts, it seems to be spreading up my body.
I also have these red lines in my armpits that i cant get rid of, i have tried antifungal creams and steriod creams and they do nothing, sometimes its bright red, and sometimes its a lighter shade of red, like in the picture. I dont want to go to the doctor again, as i have been there about 20 times in the last year.
Here are the picture links:
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Unmanaged depression can take a toll on your physical health.
Help your child feel better, faster.
You can have sex after an HIV diagnosis.
What, when and how much you eat affects your blood sugar.
Ease your way into these stretching and strengthening moves,